MAUDE Adverse Event Report: EXACTECH, INC. PF STEM TAPERED PLASMA SZ 14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED

EXACTECH, INC. PF STEM TAPERED PLASMA SZ 14; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Model Number 170-36-00
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the female patient had an initial right tha on (b)(6) 2018.On (b)(6) 2018, about 19 months after the index surgery, the patient presented with severe pain secondary to aseptic loosening of femoral and acetabular implants.The patient was revised on (b)(6)2019.
 
Additional Manufacturer Narrative
Pending investigation.Concomitant medical products: 130-36-52 - nv gxl liner neutral, 36mm id, group 2 cups, 5329055, 160-00-14 - pf stem tapered plasma sz 14, 4461708, 180-65-30 - alteon 6.5mm screw, 30mm, 5258668, 186-01-54 - integrip cc, cluster 54mm, g2, 4951470, 188-00-08 - wedge plasma s/o sz 8, 5159713, correction/removal number: z-1732-2022.
 
Additional Manufacturer Narrative
H11.Updated/additional information ¿ d8.G1.G2.G4.H6.The revision reported was likely the result of an insufficient bond between the femoral stem and the bone, which led to aseptic (non-infected) femoral stem loosening.However, this cannot be confirmed as the device was not available for evaluation.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The revision reported was likely the result of an insufficient bond between the femoral stem and the bone, which led to aseptic (non-infected) femoral stem loosening.However, this cannot be confirmed as the device was not available for evaluation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
PF STEM TAPERED PLASMA SZ 14
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key15933764
Report Number1038671-2022-01580
Device Sequence Number6563258
Product Code JDI
UDI-Device Identifier10885862031693
UDI-Public10885862031693
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050398
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2021
Device Model Number170-36-00
Device Catalogue Number160-00-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/21/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2022
Supplement Date Received by Manufacturer05/15/2024
Not provided
Initial Report FDA Received Date12/07/2022
Supplement Report FDA Received Date06/11/2024
01/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/27/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale